MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM
Model Number 02.18.TF4.LM
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 may 2021: lot 2008209: (b)(4) items manufactured and released on 04-nov-2020.Expiration date: 2025-10-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
1 month after the primary, all implants revised to sphere system following tibial bone fracture.The cause of the fracture is unknown.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S4 LM
Common Device Name
TRAY FIX CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11885131
Report Number3005180920-2021-00431
Device Sequence Number17052328
Product Code HSX
UDI-Device Identifier07630030896750
UDI-Public07630030896750
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number02.18.TF4.LM
Device Catalogue Number02.18.TF4.LM
Device Lot Number2008209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR